# SDR USAA2013090900001

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 83,895 hours, 15,561 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Shorted
- Location: Galley Cart
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, ACFT RT AFT GALLEY A-302, CIRCUIT BREAKER TRIPPED. TRIED ONE RESET, STARTED SMOKING. PULLED CIRCUIT BREAKER AND UNPLUGGED CART. R & R AFT GALLEY CART CABLE. OP'S CHECED GOOD. NO OTHER DEFECTS NOTED.
